# SDR DL72W953406

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355944255
- Condition: Shorted
- Location: Lwr Aft Body
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF ORF, HAD THE LOWER/AFT BODY OVERHEAT ILLUM.  FOLLOWED PROCEDURES, LIGHT STAYED ILLUM.  ISOLATED THE NR 1, NR 2, NR 3 ENG PNEUMATICS, LIGHT REMAINED ILLUM.  OFF-LANDED IN CAE.  FOUND RT OVERHEAT DET M365 SEC 48 SHORTED.  REPLACED SAME, RAN ENGINES, OPERATION NORMAL.
